# SDR AALA20090902TUL01

- Difficulty date: August 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 55,945 hours, 28,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY WEB IS CRACKED AT TAIL CONE ALIGNMENT PIN, JUST ABOVE LOWER LEFT HAND TAIL CONE LATCH.  REPAIRED UNDER SRM 51-70-05 FIGURE 1 SHEET 3.
